# SDR AALA201902011003

- Difficulty date: January 31, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N919NN
- Make and model: Boeing 737823
- Aircraft serial: 29573
- Aircraft time: 18,933 hours, 7,588 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE CABIN FLOORBEAM, BS 947.5.  REPAIRED THE FLOORBEAM IAW SRM 53-70-51.
